Min-max tree covers of graphs

G. Even, N. Garg, J. Könemann, R. Ravi, A. Sinha*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We provide constant factor approximation algorithms for covering the nodes of a graph using trees (rooted or unrooted), under the objective function of minimizing the weight of the maximum weight tree, subject to an upper bound on the number of trees used. These problems are related to location routing and traveling salesperson problems.

Original languageEnglish
Pages (from-to)309-315
Number of pages7
JournalOperations Research Letters
Issue number4
StatePublished - Jul 2004


  • Approximation algorithms
  • Clustering
  • Graphs
  • Location routing


Dive into the research topics of 'Min-max tree covers of graphs'. Together they form a unique fingerprint.

Cite this